Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    hand shakes
    avatar
    mmkjt5 posted:
    does anyone get uncontrollable hand shaking before an attack is coming?
    Reply
     
    avatar
    booch007 responded:
    Yes, anything that shakes the upper carriage to the neck is a no no for me. I have learned to FAKE CLAP at concerts as that vibration is a trigger for that night being a mess.

    The things we find out about ourselves!

    Nancy B
     
    avatar
    mmkjt5 replied to booch007's response:
    I went to my doctor and he felt one of my new meds was to strong, so we have cut back the dosage. I hope that is the simple solution. i'll let you know the results
     
    avatar
    booch007 replied to mmkjt5's response:
    Oh CRAP...I thought that said uncomfortable.......not uncontrollable*** so stupid and blind!

    Hand shaking is often a tremor from meds. The SSRI's are notorious at a too high a dose. Some lung meds do this too.

    Good luck, sorry I read the comment wrong, you must have thought...what?

    Hope that fixes the issue. Nancy B
     
    avatar
    mmkjt5 replied to mmkjt5's response:
    I asked my doctor about it and he said the same as your doctor. we cut the dosage back and it has helped a lot


    Helpful Tips

    For All our new members
    Welcome all new members, I want you to understand how important it is to be o.k. with coming here to lift your spirits and release ... More
    Was this Helpful?
    403 of 430 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.